# SDR SWIA200413453

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 5,301 hours, 4,521 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 846
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,264 hours, 4,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 DISENGAGED IN FLIGHT.  REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR AND MOTOR CONTROL UNIT, IAW CRJ MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.
